Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 4, p. 493-516
@article{AIHPC_1998__15_4_493_0,
     author = {Damascelli, Lucio},
     title = {Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {4},
     year = {1998},
     pages = {493-516},
     zbl = {0911.35009},
     mrnumber = {1632933},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1998__15_4_493_0}
}
Damascelli, Lucio. Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 4, pp. 493-516. http://www.numdam.org/item/AIHPC_1998__15_4_493_0/

[1] M. Badiale and E. Nabana, A note on radiality of solutions of p-laplacian equation, Applicable Anal., Vol. 52, 1994, pp. 35-43. | MR 1380325 | Zbl 0841.35008

[2] H. Berestycki and L. Nirenberg, On the method of moving planes and the sliding method, Bol. Soc. Brasileira de Mat. Nova Ser., Vol. 22, 1991, pp. 1-37. | MR 1159383 | Zbl 0784.35025

[3] L. Damascelli, Some remarks on the method of moving planes, to appear. | MR 1745551 | Zbl 1040.35032

[4] E Di Benedetto, C1+a local regularity of weak solutions of degenerate elliptic equations, Nonlin. Anal. T.M.A., Vol. 7(8), 1983, pp. 827-850. | MR 709038 | Zbl 0539.35027

[5] B. Gidas, W.M. Ni and L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys., Vol. 68, 1979, pp. 209-243. | MR 544879 | Zbl 0425.35020

[6] D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order, 2nd edition, Springer, 1983. | MR 737190 | Zbl 0562.35001

[7] M. Grossi, S. Kesavan, F. Pacella and M. Ramaswami, Symmetry of positive solutions of some nonlinear equations, to appear. | Zbl 0927.35039

[8] M. Guedda and L. Veron, Quasilinear elliptic equations involving critical Sobolev exponents, Nonlin. Anal. T.M.A., Vol. 13(8), 1989, pp. 879-902. | MR 1009077 | Zbl 0714.35032

[9] S. Kesavan and F. Pacella, Symmetry of positive solutions of a quasilinear elliptic equation via isoperimetric inequalities, Applicable Anal., Vol. 54, 1994, pp. 27-37. | MR 1382205 | Zbl 0833.35040

[10] P. Tolksdorf, On the Dirichlet problem for quasilinear equations in domains with conical boundary points, Comm. in P.D.E., Vol. 8(7), 1983, pp. 773-817. | MR 700735 | Zbl 0515.35024

[11] P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations, J. Diff. Eqns., Vol. 51, 1984, pp. 126-150. | MR 727034 | Zbl 0488.35017

[12] N.S. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations, Comm. on Pure and Applied Math., Vol. XX, 1967, pp. 721-747. | MR 226198 | Zbl 0153.42703

[13] J.L. Vazquez, A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim., Vol. 12, 1984, pp. 191-202. | MR 768629 | Zbl 0561.35003